If you need an accessible version of this item please contact JSTOR User Support

A Set of Eight Numbers

Arthur Porges
The American Mathematical Monthly
Vol. 52, No. 7 (Aug. - Sep., 1945), pp. 379-382
DOI: 10.2307/2304639
Stable URL: http://www.jstor.org/stable/2304639
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Set of Eight Numbers
Preview not available

Page Thumbnails

  • Thumbnail: Page 
379
    379
  • Thumbnail: Page 
380
    380
  • Thumbnail: Page 
381
    381
  • Thumbnail: Page 
382
    382